Advertisement

Can I overdose on dicloxacillin?

Like many other drugs, dicloxacillin can certainly be overdosed. If you or someone you know think an overdose has happened, seek immediate medical attention and call your local poison control center at 1-800-222-1222. In the case of a dicloxacillin overdose, there might be some serious side effects. Symptoms of an overdose might include agitation, hallucinations, confusion, muscle weakness or seizures.

Continue Learning about Penicillins

What is Bicillin C-R Tubex?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Bicillin C-R Tubex is the brand name prescription drug that combines procaine and benzathine penic...
More Answers
What should I know about Bicillin C-R before taking it?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
You should know that Bicillin C-R is administered as a deep intramuscular injection. You should ...
More Answers
How does Bicillin C-R 900/300 interact with other drugs or foods?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Bicillin C-R 900/300 is not known to interact with foods. This medication may have drug interact...
More Answers
What should I know about Bicillin C-R 900/300 before taking it?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
You should not take Bicillin C-R 900/300 if you are allergic to penicillin or to cephalosporin a...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.